Free members get 1 monthly unlock. Join now to unlock this thread and see the full conversation.
Hi Stacey. I AM perplexed. Never heard of anything like this.
It seems like you perhaps took way too much of the medication.
Do you truly understand how to dose appropriately? It sounds like you didn't understand what the correct starting dosage was?
Also...what is your physical condition?
I used Tirzepatide 10mg in a 1ml syringe, 1 ml bacteriostatic water for reconstitution, injected at 2.5 mg.
I am naturally petite, 5'5 at 135lbs. Basically a fat skinny person; very little muscle and my goal was to try and shave some of the middle age middle off. I travel for work so the appetite suppression I believed would be beneficial to lower the take out on the road and I bought a blend jet to travel with for healthy options.
The Tirzepatide caused nausea,diarrhea,vomiting,fatigue,and headaches. It was brutal.
Thank you for your time!